# SDR DALA2021031701513

- Difficulty date: March 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 64,132 hours, 23,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7182836) DURING POST-FLIGHT INSPECTION IT WAS DISCOVERED THAT THE PANEL AFT ON THE RIGHT WHEEL WELL IS BADLY DAMAGED- MOST OF IT IS MISSING. REMOVED BROKEN PANEL 193CR. INSPECTED UNDERLYING STRUCTURE NO DAMAGE NOTED. INSTALLED NEW PANEL PER B737 AMM 53-51.
